# SDR REXA2012021800209

- Difficulty date: February 15, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,142 hours, 14,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE EDGE HAS 3 CHAFES AT WS137, WS98.5, AND WS60.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004.
